Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Certain quartic surfaces belonging to infinite discontinuous Cremonian groups


Authors: Virgil Snyder and F. R. Sharpe
Journal: Trans. Amer. Math. Soc. 16 (1915), 62-70
MSC: Primary 14E07; Secondary 14J25
MathSciNet review: 1501000
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14E07, 14J25

Retrieve articles in all journals with MSC: 14E07, 14J25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1915-1501000-2
Article copyright: © Copyright 1915 American Mathematical Society